# SDR YENA2024120401525

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 12,564 hours, 1,851 cycles
- Engine: Pwc PW127E
- Engine time: 12,564 hours, 1,851 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PW1133GAJM
- Part serial: P800672
- Condition: Failed
- Location: Engine-1
- Part time: 1,621 hours, 260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#524, LAX-JFK. '(ETOPS) 'FOUND OIL IN #1 ENGINE TURBINE EXHAUST; REMOVE & REPLACED #1 ENGINE REF WO 1377333 T/C A320-71-00-51-400-802A OK FOR CONT. SVC.'
